Abnormal bleeding after iud removal??

I got my iud taken out very recently, then i had a 3-4 day period last fri.- mon. That's a normal cycle for me. Then, this weekend, on fri., i started again. It's extemely heavy and bright red. I'm a little worried bc me and my husband are trying to have another child. If anyone has any insight on this i would really appreciate it.

Answer:
I do hope your bleeding stopped, if it didn't you need to rush to the ER, as the removal might have caused some inner scratch or perforation. I do not want to scare you but hopefully the bleeding stopped. In any case I would schedule another appt. with your gynecologist, just to be on the safe side.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Girls only!! please?
  • Premenopause or just a wacky period??
  • Im gonna die!?
  • What can you do to prevent excessive sweating on your face?
  • What does misscarriage mean?
  • Can sperm travel through amounts of clothing?
  • What is the purpose of the Female G-spot?
  • Embarassing question! (periods) Girls only please! Help?
  • Does green tea lower estrogen levels?
  • Orgasm and prozac?
  • What can i enunciate to her?
  • Help! Birthcontrol Question!?
  • Whats a douch bag?